Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 187634, 23 pages
http://dx.doi.org/10.1155/2012/187634
Research Article

The Finite Volume Formulation for 2D Second-Order Elliptic Problems with Discontinuous Diffusion/Dispersion Coefficients

Dipartimento di Economia e Ingegneria Agraria, Forestale e Ambientale (DEIAFA) Sez. Idraulica, Via Leonardo da Vinci 44, 10095 Grugliasco, Italy

Received 18 July 2011; Revised 2 November 2011; Accepted 17 November 2011

Academic Editor: Moran Wang

Copyright © 2012 Stefano Ferraris et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stefano Ferraris, Ivan Bevilacqua, Davide Canone, Davide Pognant, and Maurizio Previati, “The Finite Volume Formulation for 2D Second-Order Elliptic Problems with Discontinuous Diffusion/Dispersion Coefficients,” Mathematical Problems in Engineering, vol. 2012, Article ID 187634, 23 pages, 2012. https://doi.org/10.1155/2012/187634.